Description
ACETAMIN+ASPIRIN+CAFF TAB 100/BT 48BT/CS
Each tablet contains 250 mg acetaminophen and 250 mg aspirin for pain relief
Also includes65 mg caffeine, as a diuretic
Compare to the active ingredient in Excedrin® Extra Strength headache
Unit: 1 CS
Each tablet contains 250 mg acetaminophen and 250 mg aspirin for pain relief
Also includes65 mg caffeine, as a diuretic
Compare to the active ingredient in Excedrin® Extra Strength headache
- Medication Route: Oral
- OTC Type: Pain Relief
- Healthcare Providers Only: No
Unit: 1 CS
Description
ACETAMIN+ASPIRIN+CAFF TAB 100/BT 48BT/CS
Each tablet contains 250 mg acetaminophen and 250 mg aspirin for pain relief
Also includes65 mg caffeine, as a diuretic
Compare to the active ingredient in Excedrin® Extra Strength headache
Unit: 1 CS
Each tablet contains 250 mg acetaminophen and 250 mg aspirin for pain relief
Also includes65 mg caffeine, as a diuretic
Compare to the active ingredient in Excedrin® Extra Strength headache
- Medication Route: Oral
- OTC Type: Pain Relief
- Healthcare Providers Only: No
Unit: 1 CS
Compare with similar items
Brand |
|
---|---|
Manufacturer |
|
Price |
$160.79
|